# SDR ASAA2020090130122

- Difficulty date: August 30, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 64,587 hours, 31,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING TASK CARD 78233001.  LT AND RT AFT GALLEY AND LT AND RT ROWS 19 AND AFT EMERGENCY LIGHTS FAILED 15 MINUTE OPS TEST.  GROUNDED - YES.  REF TO B737-700 AMM 33-51-06 AND WDM B737-700 33-51-11 FOR WORK ACCOMPLISHED.  REMOVED & REPLACED EMERGENCY BATTERY PACKS AT LT & RT POSITIONS AT STA 952, SYSTEM OPS CHECKED GOOD.
